# SDR 29GA2021051800001

- Difficulty date: May 17, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 34B450
- Aircraft time: 37,945 hours, 42,109 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 1M10061
- Part serial: 380
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 65 FLL/FLL LANDING GEAR FAILED TO GO DOWN AND LOCK, TRANSIT LIGHT STAYED ON AND HYDRAULIC MOTOR RAN FOR AT LEAST 90 SECONDS THEN WE PUT THE LANDING GEAR UP AND RETURNED TO FLL. REMOVED AND REPLACED HYDRAULIC PRESSURE MANIFOLD PERFORMED EXTENSION AND RETRACTION OF LANDING GEARS OPERATIONAL CHECK NORMAL.
